# SDR JIKA202212191401

- Difficulty date: December 14, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N104BE
- Make and model: Beech C-99
- Aircraft serial: U221
- Aircraft time: 28,024 hours, 39,528 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 50910275267
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KGEG, PILOT REPORTED THAT THE RH COWLING BECAME UNSECURED AFTER TAKEOFF AND WAS BARELY STAYING ATTACHED.  PILOT DECLARED AN EMERGENCY AND AIR RETURNED TO KGEG.  AFTER INSPECTION IT WAS DISCOVERED THAT THE COWLING HAD DAMAGED THE NACELLE AND THAT THE COWLING WAS BENT BEYOND REPAIR. MAINTENANCE REMOVED AND REPLACED DAMAGED RIGHT ENGINE NACELLE COVER.
